# SDR ASAA2019092330800

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,929 hours, 9,824 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 030218037319
- Condition: Inoperative
- Location: Apu
- Part time: 3,415 hours, 6,178 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT ON APU START. 2 ATTEMPTS. GROUNDED - YES. REMOVED AND REPLACED APU EXCITER PER AMM 49-41-31-400-801 AND 49-41-31-00-801. OPS CHECK GOOD.
